# SDR AALA201905239021

- Difficulty date: May 21, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N134AN
- Make and model: Airbus A321-231
- Aircraft serial: 6495
- Aircraft time: 13,403 hours, 5,038 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367409400000
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT CARGO COMPARTMENT FLOOR PANEL 152RG DELAMINATED. **SUPPLEMENTAL REPORT: REPLACED FLOOR PANEL PER AMM 53-22-02** (CLOSED)
